# SDR USAA960020

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22888
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Part number: 69389331
- Condition: Cracked
- Location: Bs 727
- Part time: 34,396 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND .25 INCH CRACK AT STATION 727 BULKHEAD STIFFENER FITTING IN LOWER FORWARD RADIUS, BL 0 WL 202.5.  REPAIRED PER EO 5394G176.  (M)
